# SDR UALA2012071203758

- Difficulty date: July 11, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 66,925 hours, 11,894 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 124
- Condition: Failed
- Location: Hf Radio Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - TRANSMISSION PROBLEM.  RIGHT HF CAN RECEIVE BUT DOES NOT HAVE LONG RANGE TRANSMIT CAPABILITY.   REPLACED COUPLER IAW AMM.  ESTABLISHED AUDIO COMMS AND RECEIVED CALL ON LT AND RT HF RADIOS.  SYSTEM OPS CHECKED NORMAL.
